| Model Number |
470027-64 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during central processing, the 30-degree endoscope was found to have the lens at the tip damaged and cracked.It is unknown if there were fragment(s) falling inside the patient on its last use.There was no report of patient involvement.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following information: the customer could not provide further details.This lens was downstairs in their sterile processing for 3 weeks before anyone informed her and it only had a repair tag on it.So she was unsure if it was used on a patient, who found it broken, or any other specific information.
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the da vinci product with an alleged issue to perform failure analysis.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The 30 degree endoscope was analyzed and found to with mechanical damage to the scopes shaft.Additionally, the instrument was found with minor cut(s) to the cable insulation.The damage was located at zone c near the endoscope housing.The complaint regarding lens cracked was confirmed by failure analysis.The probable root cause is attributed to damage during use or improper handling, which may include accidental drops of the endoscope or inadvertent collisions with hard surfaces.
Event or Problem Description
Refer to h11 for follow-up information.